# SDR CALA2023082302612

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 25,508 hours, 2,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Dr3 Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DR3 AFT GLY LH AFT & RH(3EA) EMER LIGHT ASSY FOUND CRACKED, ORIGI NATED BY EMP V903667,REF TO HAECO NON ROUTINE NO.9462600,EA 3351 -01372 REV B OP 014. PERFORMED BY EMP V903667,REPLACED THE (3EA) EMER LT ASSYS & INSTALLATION TEST FOUND NORMAL,REF TO AMM 33-51-06-00A-720A-A REV 17 5,IDT BY TA606.
